Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 7, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Mar 19, 2012, 6:13 AM CDT for Jewell County, Mitchell County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 6:13 AM CDT (11:13 UTC)
- Expired
- Mar 19, 2012, 6:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Mitchell County, KS
The radar
The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 11.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 13.6
The text
As transmitted, in the capitals the NWS used until 2016.
441
WUUS53 KGID 191113
SVRGID
KSC089-123-191145-
/O.NEW.KGID.SV.W.0007.120319T1113Z-120319T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
613 AM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEWELL COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 645 AM CDT
* AT 612 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CAWKER CITY...OR 19 MILES WEST OF BELOIT...AND MOVING NORTH AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
CAWKER CITY...GLEN ELDER...IONIA...JEWELL...ESBON...MANKATO...
MONTROSE AND BURR OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3936 9849 3957 9849 3957 9850 3972 9851
3993 9843 3986 9800 3934 9839
TIME...MOT...LOC 1113Z 198DEG 47KT 3949 9845
WIND...HAIL 60MPH 1.00IN
$$
WESELY3 follow-up statements
108
WWUS53 KGID 191125
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
625 AM CDT MON MAR 19 2012
KSC123-191133-
/O.CAN.KGID.SV.W.0007.000000T0000Z-120319T1145Z/
MITCHELL KS-
625 AM CDT MON MAR 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MITCHELL COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3957 9850 3973 9851 3993 9843 3986 9800
3957 9822
TIME...MOT...LOC 1123Z 198DEG 47KT 3961 9840
$$
KSC089-191145-
/O.CON.KGID.SV.W.0007.000000T0000Z-120319T1145Z/
JEWELL KS-
625 AM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEWELL COUNTY
UNTIL 645 AM CDT...
AT 621 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF CAWKER CITY...OR 18 MILES NORTHWEST OF BELOIT...MOVING NORTH
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
IONIA...MANKATO...MONTROSE AND BURR OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3957 9850 3973 9851 3993 9843 3986 9800
3957 9822
TIME...MOT...LOC 1123Z 198DEG 47KT 3961 9840
WIND...HAIL 60MPH 1.00IN
$$
WESELY936
WWUS53 KGID 191138
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
638 AM CDT MON MAR 19 2012
KSC089-191145-
/O.CON.KGID.SV.W.0007.000000T0000Z-120319T1145Z/
JEWELL KS-
638 AM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL JEWELL
COUNTY UNTIL 645 AM CDT...
AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANKATO...OR 22 MILES NORTH OF BELOIT...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL JEWELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3971 9812 3971 9835 3977 9846 3993 9843
3986 9800
TIME...MOT...LOC 1138Z 206DEG 51KT 3982 9818
WIND...HAIL 60MPH 1.00IN
$$
WESELY206
WWUS53 KGID 191145
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 AM CDT MON MAR 19 2012
KSC089-191155-
/O.EXP.KGID.SV.W.0007.000000T0000Z-120319T1145Z/
JEWELL KS-
645 AM CDT MON MAR 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEWELL COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3971 9812 3971 9835 3977 9846 3993 9843
3986 9800
TIME...MOT...LOC 1145Z 206DEG 51KT 3991 9812
$$
WESELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:02 AM CDT, 11 minutes earlier.
Area forecast discussion, Mar 19, 6:02 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 602 AM CDT MON MAR 19 2012 .AVIATION...12Z KGRI TAF...BREEZY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE DAY AND THEN WINDS SHOULD LET UP SOME THIS EVENING. THE MAIN CONCERNS WILL CENTER AROUND THE CHANCE OF THUNDERSTORMS AND CEILING HEIGHTS THAT COULD FLUCTUATE BETWEEN MVFR AND VFR. THUNDERSTORMS CURRENTLY OVER NORTH CENTRAL KANSAS WILL RACE NORTH AND IF THEY HOLD TOGETHER COULD MAKE IT INTO THE KGRI AREA BY MID MORNING. ANY MORNING STORMS SHOULD THEN MOVE OUT BY AROUND NOON AND THEN WILL HAVE TO WATCH OUT FOR POSSIBLE THUNDERSTORM REDEVELOPMENT BY MID AFTERNOON. EXPECT VFR CEILINGS WILL PREVAIL...BUT WOULD NOT BE SURPRISED TO SEE SOME MVFR CEILINGS AT TIMES THIS MORNING. && .PREV DISCUSSION... /ISSUED 428 AM CDT MON MAR 19 2012/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. PRIMARY FORECAST CONCERN LIES WITH PRECIPITATION THROUGHOUT THE PERIOD...AND ESP TODAY. CONDITIONS ACROSS THE CWA ARE CURRENTLY QUIET...BUT THAT ISNT EXPECTED TO LAST LONG...AS THE NORTHERN EDGE OF A LINE OF SHOWERS AND THUNDERSTORMS EXTENDING WELL INTO TX CREEPS CLOSER TO THE SWRN CORNER OF THE CWA. PRECIPITATION IS BEING DRIVING BY ENERGY ASSOCIATED WITH A LARGE LOW PRESSURE SYSTEM/TROUGH COVERING MOST OF THE WRN THIRD OF THE CONUS. BETWEEN THIS AND RIDGING OVER THE MIDWEST...ITS A WELL AMPLIFIED PATTERN ACROSS THE COUNTRY...WITH SOUTHERLY FLOW THROUGH THE PLAINS. LOOKING AT THE SURFACE PATTERN...GUSTY SOUTH WINDS CONTINUE...BUT WAS ABLE TO LET THE WIND ADV EXPIRE ON TIME...AS THE CWA SITS BETWEEN LOW PRESSURE DRAPED THROUGH THE HIGH PLAINS AND HIGHER PRESSURE OVER THE MIDWEST/EAST COAST. DEWPOINTS STILL SITTING IN THE MID 50S TO NEAR 60...BUT THE DRYLINE ISNT FAR OFF...HAVING RECENTLY PUSHED EAST OF OGA/IML/GLD WHICH ARE SITTING WITH DPTS IN UPPER TEENS/LOW 20S. EVEN SAW A NARROW BAND OF THUNDERSTORMS DEVELOP RIGHT ALONG THE DRYLINE IN WRN KS. PLENTY OF THINGS TO MONITOR EVEN EARLY THIS MORNING. DONT SEE ANY SIGNIFICANT CHANGES IN THE UPPER LEVEL PATTERN THROUGH THE DAY TODAY...WITH MODELS IN GOOD AGREEMENT KEEPING THE MAIN AXIS OF THE UPPER LEVEL SYSTEM WEST OF THE CWA...WITH LOW PRESSURE TRYING TO BECOME BETTER ORGANIZED NEAR THE CO/NM BORDER THROUGH THE AFTERNOON. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE CWA THROUGH THE DAY AS THE ACTIVITY TO THE SOUTH CONTINUES TO SHIFT NORTH...AND DID RAISED POPS...MAINLY ACROSS SRN AND ERN PORTIONS. AM A LITTLE UNCERTAIN ABOUT OVERALL COVERAGE OF PRECIPITATION THIS AFTERNOON...WITH MODELS CONTINUING TO VARY WITH THE LOCATION OF THE DRYLINE. THE GFS REMAINS ON THE QUICKER SIDE...AND IS MORE AGGRESSIVE PUSHING IT /AND THUS THE PRECIPITATION/ FURTHER EAST INTO/THROUGH THE CWA THIS AFTERNOON VS THE NAM AND EC. BY 00Z THIS EVENING THE SLOWER SOLUTIONS HAVE OUR EAST WITH MID 50S DPTS AND 30S IN THE WEST. KEPT HIGHER POPS GOING THIS AFTERNOON CLOSER TO THE SLOWER EASTWARD PROGRESS OF THE DRYLINE...AND ALSO WITH THE 00Z 4KM WRF IN MIND. IT IS POSSIBLE THE AFTERNOON POPS WILL END UP BEING TOO HIGH/TOO FAR WEST. A FEW THINGS DIFFERENT THAN YESTERDAY IS THAT THERE WILL BE MORE CLOUD COVER TODAY...SO INSTEAD OF SEEING MUCAPE UPWARDS OF 2000 J/KG IT SHOULD BE CLOSER TO 500 J/KG OR SO THIS AFTERNOON...BUT THIS WILL ALSO BE DEPENDENT ON WHETHER WE CAN GET ANY BREAKS IN THE CLOUD COVER...IF WE DO THIS WOULD HELP DESTABILIZE THINGS...BUT THE MAIN INSTABILITY AXIS DOES LOOK TO SHIFT EAST OF THE CWA. THIS INCREASED CLOUD COVER WILL ALSO KEEP LAPSE RATES FROM BECOMING AS STEEP...INSTEAD OF SEEING HIGHS IN THE 70S/80S...LOOKING AT HIGHS TODAY IN THE MID/UPPER 60S. CERTAINLY PLENTY OF SHEAR IN PLACE...SO IF THUNDERSTORMS CAN GET GOING ALONG THE DRYLINE THIS AFTERNOON...STRONG AND PERHAPS A FEW SEVERE THUNDERSTORMS CANT BE RULED OUT...MAINLY ALONG AND EAST OF HIGHWAY 281. PLENTY FOR THE DAYSHIFT TO KEEP AN EYE ON TODAY. ANOTHER THING THAT WILL NEED TO BE MONITORED...AND IS DEPENDENT ON THE DPTS AND WINDS BEHIND THE DRYLINE...WILL BE FIRE WEATHER POTENTIAL THIS AFTERNOON. THIS WOULD MAINLY AFFECT THE WRN FRINGE OF THE CWA...GUSTY WIND POTENTIAL REMAINS...BUT AT THIS POINT FORECAST RHS ONLY BOTTOM OUT IN THE LOW/MID 20 PERCENT RANGE...SO HOLDING OFF ON ANY HEADLINE. TONIGHT AND THROUGH TUESDAY...MAIN CHANCES SHIFT OFF TO THE EAST OF THE CWA...AND THOUGH THERE WILL BE BREAKS IN THE PRECIPITATION...CHANCES ARE NEVER FAR OFF. THE UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPING TODAY OVER THE SRN ROCKIES CONTINUES TO BECOME BETTER ORGANIZED...AND BY TUESDAY EVENING IS OVER WRN TX...WHILE ALSO BECOMING CUT OFF FROM THE MAIN FLOW. KEPT POPS ON THE LOW SIDE...AS MODELS ARE EXACTLY IN THE BEST AGREEMENT WHAT LOCATIONS ARE AFFECTED AND WITH TIMING. AT THE SURFACE...EXPECTED A COOL FRONT TO PUSH THROUGH THE CWA...MAINLY TONIGHT INTO TUESDAY MORNING...AS THE SFC LOW SETS UP OVER WRN OK. WILL SEE NORTHERLY WINDS THROUGH THE DAY...WITH FORECAST HIGHS IN THE MID/UPPER 50S...THOUGH DIFFERENCES BETWEEN MODELS/GUIDANCE LEAD TO LOWER CONFIDENCE IN THOSE TEMPS. LAST NIGHT...NOTED THAT THE GFS/EC HAD STARTED COMING INTO BETTER AGREEMENT WITH THE EVOLUTION OF THE UPPER LEVEL LOW PRESSURE SYSTEM THROUGH MID WEEK...AND WHILE THEY STILL HAVE SLIGHT VARIANCES...OVERALL AGREEMENT REMAINS DECENT. BY 12Z WEDNESDAY...WITH THE LOW REMAINING CUT OFF FROM THE MAIN FLOW IT HASNT MADE MUCH PROGRESS IN ANY DIRECTION...AND LOOKS TO BE OVER WRN/NWRN TX. THROUGH THE DAYTIME HOURS AND INTO WEDNESDAY NIGHT...IT SHIFTS A BIT TO THE NORTH...BUT ONLY ENDING UP OVER THE TX PANHANDLE TO POTENTIALLY FURTHER INTO SWRN KS. MOISTURE WRAPPING BACK AROUND THE LOW AND INCREASED LIFT ACCOMPANYING THAT MORE NORTHWARD SHIFT LOOKS TO BRING BETTER PRECIPITATION CHANCES BACK TO THE CWA. BUMPED UP POPS A BIT MORE...MAINLY WED EVENING/OVERNIGHT. STARTING TUESDAY AND CONTINUING THROUGH WEDNESDAY NIGHT...KEPT THE THUNDER MENTION OUT OF THE FORECAST...WITH INSTABILITY PRETTY LOW /IF ANY AT ALL/. LONG TERM...THURSDAY THROUGH SUNDAY. THURSDAY AND FRIDAY COULD BE FAIRLY CLOUDY AND POTENTIALLY WET. HOWEVER...SUNNY...DRY...AND WARMER WEATHER IS AGAIN EXPECTED NEXT WEEKEND. THE LOCATION/TRACK OF THE CLOSED OFF UPPER LOW ON THURSDAY AND FRIDAY WILL MAKE ALL OF THE DIFFERENCE IN THIS FORECAST PERIOD. UNFORTUNATELY...CONFIDENCE IN THE TRACK OF A MEANDERING CLOSED LOW SEVERAL DAYS FROM NOW IS NOT THAT GOOD. THE 00Z ECMWF AND GFS ARE IN FAIRLY CLOSE AGREEMENT AT LEAST FOR THE TIME BEING WITH THE CLOSED UPPER LOW LOCATED SOMEWHERE NEAR THE OKLAHOMA PANHANDLE BY THURSDAY AFTERNOON. HOWEVER...DESPITE CURRENT MODEL AGREEMENT BETWEEN THE GFS AND ECWMF...THERE HAS BEEN A GOOD DEAL OF RUN TO RUN INCONSISTENCY WITH THE UPPER LOW POSITION. RECENT MODEL RUNS WERE INDICATING LOW POSITIONS THAT WERE SEVERAL HUNDRED MILES EAST OF THE LATEST RUN. CONSEQUENTLY...CONFIDENCE IN THIS LOW TRACK AND RESULTANT POTENTIAL FOR RAIN IN THE THURSDAY AND FRIDAY TIME PERIOD IS STILL FAIRLY LOW AND WILL REMAIN LOW UNTIL MODELS CAN SHOW GREATER RUN TO RUN CONSISTENCY. CONFIDENCE IN ANOTHER NICE WARM WEEKEND NEXT WEEKEND IS ACTUALLY PRETTY GOOD. THE UPPER LOW...WHEREVER IT EVENTUALLY TRACKS SHOULD REALLY BE OUT OF HERE BY NEXT WEEKEND AND IT SEEMS FAIRLY LIKELY THAT AN UPPER RIDGE WILL BE IN PLACE OVER THE PLAINS NEXT WEEKEND...WHICH WILL LEAD TO WARM AND DRY CONDITIONS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 19, 5:02 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 502 AM CDT MON MAR 19 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 201200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 502 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA TODAY...AND LINGER ON INTO THE EVENING AND OVERNIGHT HOURS. SOME THUNDERSTORMS THROUGH THE PERIOD COULD BE ON THE STRONG SIDE...AND THOUGH NOT LIKELY...AN ISOLATED SEVERE THUNDERSTORM CANNOT BE COMPLETELY RULED OUT...MAINLY THIS AFTERNOON AND FOR LOCATIONS EAST OF HIGHWAY 281. IF A SEVERE THUNDERSTORM WERE TO DEVELOP...THE PRIMARY HAZARDS WOULD BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR LOCATIONS EAST OF HIGHWAY 281. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ADO
In the hours before
Special weather statement, Mar 19, 5:41 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 541 AM CDT MON MAR 19 2012 KSZ018-191115- OSBORNE KS- 541 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSBORNE COUNTY UNTIL 615 AM CDT... AT 539 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LURAY...OR 39 MILES SOUTHWEST OF BELOIT... MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSBORNE... PORTIS... DOWNS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3913 9879 3957 9882 3956 9849 3913 9849 TIME...MOT...LOC 1041Z 180DEG 40KT 3911 9866
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 5:41 AM CDT | Special Weather Statement | GID | Osborne | 34 min |
| Mar 19, 5:52 AM CDT | Severe Thunderstorm Warning | GID | Osborne | 23 min |
| Mar 19, 5:59 AM CDT | Severe Thunderstorm Warning | GID | Mitchell | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.